Jump to content

Genesys

Member Since 15 Feb 2008
Offline Last Active Today, 03:37 AM

#3439061 I'm Getting Small Spots On Month 9 Of Accutane! :,(

Posted by Genesys on 02 July 2014 - 02:54 PM

Hi,

I was on roacctuane for 6 months, it cleared me up well, but got a few pimples here and there even in the final few weeks. On my final visit to the derm,  she said she usually wants patients to go one whole month completely clear before taking them off treatment. I was however very eager to come off and so she let me.
Now 4 weeks off treatment and I am breaking out everyday with tiny pimples. I am so surprised because I would go weeks without having a single spot on accutane and yet only a few days off it and they came back, albeit to a much lesser extent. I am hoping it's my body just readjusting to having sebum again, but doubt it. I had another appointment recently and was prescribed isotrex which is the topical form of isotretinoin. I was told to use this for a month and then return. I'll see how it goes. If my acne gradually gets worse ill just have to go on a second course which should kill it for good. Although will have to accept more hair loss.


#3401635 How To Meet Girls When Dealing With Acne?

Posted by Genesys on 17 December 2013 - 02:21 PM

I can relate to your story. I have certainly been through periods of my life like that and although I have had long term relationships, I have self esteem issues, and generally more acne induced stress than deserved. I have just started on accutane and the results so far are terrific. I really really wish someone had told me to go on it years ago, as I wouldn't have as much scarring as I do today and feel I could have achieved more in all areas of my life. As you know it affects your entire lifestyle. I can't tell you the number of times I have had to take days of work, cancel nights out with my friends, miss opportunities with girls and lack the motivation to do anything productive through this disease. I really advise you to go on accutane. Don't be put off by the scare stories, check out the statistics yourself, it's a miracle and yes there are some bad side effects but you are monitored regularly and low dosage has less side effects. It's a risk worth taking.